# SDR QXEA0002379

- Difficulty date: August 18, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- Aircraft time: 29,818 hours, 35,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-GROUNDING WIRE FOR SERVICE EMERGENCY DOOR APERTURE LIGHT, CONNECTION CORRODED.  REPAIRED IAW FOKKER SRM 51-10-01 AND SRM 53-01-01.
